Center for diffusion of mathematic journals


Séminaire Équations aux dérivées partielles (Polytechnique)

Table of contents for this volume | Previous article | Next article
Alexander Volberg
Bellman approach to some problems in harmonic analysis
Séminaire Équations aux dérivées partielles (Polytechnique) (2001-2002), Exp. No. 19, 14 p.
Article PDF

Résumé - Abstract

The stochastic optimal control uses the differential equation of Bellman and its solution - the Bellman function. Recently the Bellman function proved to be an efficient tool for solving some (sometimes old) problems in harmonic analysis.


[1] St. Buckley, Summation conditions on weights, Mich. Math. J. 40 (1993), 153-170. Article |  MR 1214060 |  Zbl 0794.42011
[2] R. Fefferman, C. Kenig, J. Pipher, The theory of weights and the Dirichlet problem for elliptic equations, Annals of Math, 134 (1991), 65-124.  MR 1114608 |  Zbl 0770.35014
[3] D.L. Burkholder, Boundary value problems and sharp inequalities for martingale transforms, Annals of Prob. 12 (1984), 647-702.  MR 744226 |  Zbl 0556.60021
[4] F. Nazarov, A. Volberg, Heating of the Ahlfors-Beurling operator and estimates of its norms, Preprint.  Zbl 1061.47042
[5] St. Petermichl, A. Volberg, Heating of the Ahlfors-Beurling operator : weakly quasiregular maps on the plane are quasiregular, To appear in Duke Math J. Article |  MR 1894362 |  Zbl 1025.30018
[6] F. Nazarov, S. Treil, A. Volberg, The Bellman functions and two-weight inequalities for Haar multipliers, J. of the Amer. Math. Soc., 12 (1999), N$^{\circ }$4, 909-928.  MR 1685781 |  Zbl 0951.42007
[7] F. Nazarov, S. Treil, The hunt for the Bellman function : applications to estimates of singular integral operators and to other classical problems in harmonic analysis, St Petersburg Math. J., 8 (1997), N$^{\circ }$5, 32-162.  MR 1428988 |  Zbl 0873.42011
[8] F. Nazarov, S. Treil, A. Volberg, Bellman function in stochastic control and harmonic analysis, in “systems, Approximation, singular Integral operators, and related topics”, ed. A. Borichev, N. Nikolski, OPERATOR THEORY : Advances and applications, v.129, 2001, 393-424, Birkhäuser Verlag.  Zbl 0999.60064
[9] F. Nazarov, A. Volberg, The Bellman function and the imbeddings of the model space $K_{\theta }$, to appear in J. d’Analyse Math.
[10] S. Petermichl, J. Wittwer, A sharp weighted estimates on the norm of Hilbert transform via invariant $A_{2}$ characteristic of the weight, To appear in Mich. Math. J.  MR 1897034
Copyright Cellule MathDoc 2019 | Credit | Site Map